# SDR FDEA202410231632

- Difficulty date: October 23, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 38,076 hours, 21,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A2557381120200
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO COMPT CEILING PLATE DEFORM NEAR LIFT ACTUATOR FWD SIDE AREA. REPLACED THE DAMAGE PLATE WITH NEW ONE. I.A.W A300-600F SRM 51-72-10-001, PAGE.2.   LOCATION AT AFT CGO COMPT CEILING NEAR LIFT ACTUATOR FWD SIDE AREA. THIS REPAIR   CLASSIFIED AS MINOR PER GMM 06-2-100
